The topological structure of a set of observable polynomial
Doklady Akademii Nauk, Tome 319 (1991) no. 2, pp. 300-303
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_2_a9,
author = {K. E. Starkov},
title = {The topological structure of a set of observable polynomial},
journal = {Doklady Akademii Nauk},
pages = {300--303},
year = {1991},
volume = {319},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_2_a9/}
}
K. E. Starkov. The topological structure of a set of observable polynomial. Doklady Akademii Nauk, Tome 319 (1991) no. 2, pp. 300-303. http://geodesic.mathdoc.fr/item/DAN_1991_319_2_a9/